# SDR 96ZZZX6000

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N291XP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258291
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: DC630C
- Condition: Leaking
- Location: Nlg Strut
- Part time: 270 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 11-17-96 DURING ROLL-OUT, NOSE STRUT COLLAPSED.  AFTER A/C RETURNED, INSP FOUND SCHRADER VALVE LEAKING.  REPLACED VALVE AND LEAK CHECKED FOR 24 HRS.  CYCLES, 156.
